# SDR WRLA200222

- Difficulty date: September 13, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON DEFLECT DISAGREE UPON FLAP RETRACTION, AIRCRAFT RETURNED TO DEPARTING STATION PANC.  REPAIRED CONNECTOR PIN AT P1-1667.  PIN E AND ALL FCC FLAP SYSTEMS PASSED RETURN TO SERVICE.  (M)
